# SDR WRLA200323

- Difficulty date: November 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE 3 OIL PRESSURE LOW LEVEL 2 ALERT.  TEMPERATURE AND QUANTITY STABLE.  ENGINE SHUTDOWN IAW PROCEDURE.  REPLACED NR 3 ENGINE IAW PAPER WORK CARD 0104 COMPLIED WITH PREFLIGHT HANDBOOK MM 71-00-01.  REPLACED ENGINE.  (M)
